# SDR CA100602002

- Difficulty date: June 1, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Skrsky S92A
- Aircraft time: 1,396 hours
- Engine: Ge CT78A
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Anti Ice Sys
- Part time: 1,304 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE TO THE PRODUCTION PLATFORM, THE NR 1 ENG INLET FAIL CAPTION ILLUMINATED AND WOULD NOT RESET USING CHECKLIST PROCEDURES.  AFTER CONSIDERING THE ENROUTE WEATHER,  THE CREW ELECTED TO RETURN TO BASE.  THE ACFT LANDED WITHOUT INCIDENT.  MX CONDUCTED AN INVESTIGATION OF THE FAULT AND DURING TROUBLESHOOTING, FOUND THE ANTI-ICE WIRING HARNESSES FOR THE CROTCH ASSY AND ENGINE INLET WAS CHAFED.   AN ANTI-ICE HARNESS ASSY HAS BEEN ORDERED.  MFG HAS BEEN MADE AWARE OF THE PROBLEM THROUGH THE FIELD SERVICE REP.
